zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Impulsive stabilization of stochastic functional differential equations. (English) Zbl 1209.34097
Summary: This paper investigates impulsive stabilization of stochastic delay differential equations. Both moment and almost sure exponential stability criteria are established using the Lyapunov-Razumikhin method. It is shown that an unstable stochastic delay system can be successfully stabilized by impulses. The results can be easily applied to stochastic systems with arbitrarily large delays. An example with its numerical simulation is presented to illustrate the main results.

34K45Functional-differential equations with impulses
34K50Stochastic functional-differential equations
34K20Stability theory of functional-differential equations
Full Text: DOI
[1] Ballinger, G.; Liu, X.: Existence and uniqueness results for impulsive delay differential equations, Dynam. contin. Discrete impuls. Systems 5, 579-591 (1999) · Zbl 0955.34068
[2] Lakshmikantham, V.; Bań≠nov, D.; Simeonov, P.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[3] Berezansky, L.; Braverman, E.: Impulsive stabilization of linear delay differential equations, Dynam. systems appl. 5, 263-276 (1996) · Zbl 0858.34064
[4] Liu, X.: Impulsive stabilization of nonlinear systems, IMA J. Math. control inform. 10, 11-19 (1993) · Zbl 0789.93101 · doi:10.1093/imamci/10.1.11
[5] Luo, Z.; Shen, J.: Impulsive stabilization of functional differential equations with infinite delays, Appl. math. Lett. 16, 695-701 (2003) · Zbl 1068.93054 · doi:10.1016/S0893-9659(03)00069-7
[6] Shen, J.; Luo, Z.; Liu, X.: Impulsive stabilization of functional-differential equations via Liapunov functionals, J. math. Anal. appl. 240, 1-15 (1999) · Zbl 0955.34069 · doi:10.1006/jmaa.1999.6551
[7] Wang, Q.; Liu, X.: Impulsive stabilization of delay differential systems via the Lyapunov--razumikhin method, Appl. math. Lett. 20, 839-845 (2007) · Zbl 1159.34347 · doi:10.1016/j.aml.2006.08.016
[8] Yan, J.; Shen, J.: Impulsive stabilization of functional-differential equations by Lyapunov--razumikhin functions, Nonlinear anal. Ser. A: TMA 37, 245-255 (1999) · Zbl 0951.34049 · doi:10.1016/S0362-546X(98)00045-5
[9] Ballinger, G.; Liu, X.: Practical stability of impulsive delay differential equations and applications to control problems, (2001) · Zbl 0986.93062
[10] Liu, X.: Stability of impulsive control systems with time delay, Math. comput. Modelling 39, 511-519 (2004) · Zbl 1081.93021 · doi:10.1016/S0895-7177(04)90522-5
[11] Yang, T.; Chua, L.: Impulsive stabilization for control and synchronization of chaotic systems: theory and application to secure communication, IEEE trans. Circuits syst. I 44, 976-988 (1997)
[12] Li, C.; Liao, X.; Yang, X.; Huang, T.: Impulsive stabilization and synchronization of a class of chaotic delay systems, Chaos 15, 043103 (2005) · Zbl 1144.37371 · doi:10.1063/1.2102107
[13] Li, C.; Chen, L.; Aihara, K.: Impulsive control of stochastic systems with applications in chaos control, chaos synchronization, and neural networks, Chaos 18, 023132 (2008) · Zbl 1307.93378
[14] Li, Y.; Liu, X.; Zhang, H.: Dynamical analysis and impulsive control of a new hyperchaotic system, Math. comput. Modelling 42, 1359-1374 (2005) · Zbl 1121.37031 · doi:10.1016/j.mcm.2004.09.011
[15] Liu, X.: Impulsive stabilization and control of chaotic system, Nonlinear anal. 47, 1081-1092 (2001) · Zbl 1042.93523 · doi:10.1016/S0362-546X(01)00248-6
[16] Zhang, G.; Liu, Z.; Ma, Z.: Synchronization of complex dynamical networks via impulsive control, Chaos 17, 043126 (2007) · Zbl 1163.37389 · doi:10.1063/1.2803894
[17] Yang, Z.; Xu, D.: Impulsive stabilization of large-scale dynamical systems, Dynam. systems appl. 15, 317-332 (2006)
[18] Carter, T.: Optimal impulsive space trajectories based on linear equations, J. optim. Theory appl. 70, 277-297 (1991) · Zbl 0732.49025 · doi:10.1007/BF00940627
[19] Liu, X.: Impulsive stabilization and applications to population growth models, Rocky mountain J. Math. 25, 381-395 (1995) · Zbl 0832.34039 · doi:10.1216/rmjm/1181072290
[20] Liu, X.; Rohlf, K.: Impulsive control of a Lotka--Volterra system, IMA J. Math. control inform. 15, 269-284 (1998) · Zbl 0949.93069 · doi:10.1093/imamci/15.3.269
[21] Liu, X.; Wang, Q.: Impulsive stabilization of high-order Hopfield-type neural networks with time-varying delays, IEEE trans. Neural netw. 19, 71-79 (2008)
[22] Neuman, C.; Costanza, V.: Deterministic impulse control in native forest ecosystems management, J. optim. Theory appl. 66, 173-196 (1990) · Zbl 0681.90031 · doi:10.1007/BF00939533
[23] Bellman, R.: Topics in pharmacokinetics, III: Repeated dosage and impulsive control, Math. biosci. 12, 1-5 (1971)
[24] Liu, J.; Liu, X.; Xie, W. -C.: Existence and uniqueness results for impulsive hybrid stochastic delay systems, Commun. appl. Nonlinear anal. 17, No. 3, 37-54 (2010) · Zbl 1225.34089
[25] Mao, X.: Stochastic differential equations and applications, (2007) · Zbl 1138.60005
[26] Mohamedd, S. -E.A.: Stochastic functional differential equations, (1986)